MAUDE Adverse Event Report: ZIMMER BIOMET, INC. IDENTITY SHOULDER SYSTEM HUMERAL STEM; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. IDENTITY SHOULDER SYSTEM HUMERAL STEM; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a 2 week follow up with x-rays, the surgeon discovered a fracture in the lesser tuberosity.The implant has not moved, and it was decided that they would monitor the fracture and implant to see how it progresses.There are no known contributing factors or trauma that occurred.No further information is known.
 
Additional Manufacturer Narrative
(b)(4).Upon reassessment it was discovered that the reported event of bone fracture is not considered a serious injury as a mild injury, illness, or impairment occurred which does not require prescribed medical treatment.
 
Event or Problem Description
Upon reassessment it was discovered that the reported event of bone fracture is not considered a serious injury as a mild injury, illness, or impairment occurred which does not require prescribed medical treatment.

Brand Name
IDENTITY SHOULDER SYSTEM HUMERAL STEM
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19679823
Report Number0001822565-2024-02241
Device Sequence Number6964851
Product Code HSD
UDI-Device Identifier00889024627055
UDI-Public(01)00889024627055(17)330608(10)65970299
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K213856
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSAHS1108
Device Lot Number65970299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale